# SDR AALA202002109075

- Difficulty date: February 9, 2020
- Submitted: February 10, 2020
- Operation: Air carrier
- Aircraft: N665AW
- Make and model: Airbus A320-232
- Aircraft serial: 1644
- Aircraft time: 62,853 hours, 24,282 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Condition: Loose
- Location: Frame 77
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: THS UPPER SUPPORT FITTING NUTS LOOSE AT FR 77 LEFT HAND AND RIGHT HAND IN THE THS COMPARTMENT. REPLACED NUTS PER AMM 53-56-11-400-001-A.
